# SDR ASOA2016060614990

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 662 AND 720.85 LT HAS CORROSION DAMAGE.  EVALUATED LT SIDE SEAT RACK FS662-720.85, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED LT SEAT RAIL FS662-FS720.85 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW FABRCIATED SEAT RAIL LT SIDE FS 662-720.85 IAW AMM 53-00-4-400-801-A07.  COMPLIED WITH ECTC REO 670-53-00-343.
